# SDR CALA2014012790241

- Difficulty date: January 26, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 83,434 hours, 24,056 cycles
- Engine: Pwa PW2040
- System (JASC): 3444 · Ground Proximity System
- Part: Radio Altimeter
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CTR RADAR ALTIMETER FLAG CYCLES INOPERATIVE.  RESET CTR RADIO ALTIMETER, OPERATION TESTED OK IAW MM 34-33-00.
